Document Type

Article

Publication Date

9-1989

Keywords

Friedrichs extension, Krein extension

Abstract

The Friedrichs extension and the Krein extension of a positive operator in a Krein space are characterized in terms of their spectral functions in a Krein space.

Publication Title

Integral Equations and Operator Theory

Volume

12

Issue

5

First Page

615

Last Page

631

DOI

http://dx.doi.org/10.1007/BF01194557

Required Publisher's Statement

© Springer International Publishing AG

This is the author's post referred version of the article. The final publication is available at Springer via http://dx.doi.org/10.1007/BF01194557

Subjects - Topical (LCSH)

Kreĭn spaces; Symmetric operators; Integral closure

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS